# SDR F3LA200200118

- Difficulty date: March 23, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 25,497 hours, 14,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY PATH LIGHTING AT ROW 1 INOPERATIVE AND EXPOSED WIRES NEAR ROW 16.  REPLACED AISLE PATH LIGHT SOCKET AND LENS AT ROW 1 AND REPAIRING WIRING AT ROW 16.  SYSTEM CHECKED OKAY.
